# SDR DALA2024091208968

- Difficulty date: September 11, 2024
- Submitted: September 12, 2024
- Operation: Air carrier
- Aircraft: N348NB
- Make and model: Airbus A319-114
- Aircraft serial: 1810
- Aircraft time: 56,806 hours, 29,003 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3148 CORROSION SEAT TRACK +Y765 LOCATED FROM FRAME 64 TO FRAME 66 AT AFT GA LLEY AREA. CORRECTIVE ACTION: REPLACED SEAT TRACK Y765 AND FASTENERS LOC.FR64 TO FR66 AT AFT GALLEY AREA LH SIDE AS PER A319 SRM 51-72-11 AND A319 SRM 51-42-11. (0551005)
